Hello and thankyou for approaching DoctorSpring with your query.
I have gone through you case and I understand your concern. What your doctor is saying is right. Your testosterone levels are within normal range and hence you do not need any supplementation.
The testosterone hormone acts by a threshold level, which means that any level above a set minimum level (of 250ng/dl) of threshold works well, and no further amount of the increasing will help. But an excess of testosterone can cause side effects.
Now this is question I often get when the Testosterone values is in the low normal range. One very important thing is that the testosterone values are not a steady , single value. It varies throughout the day. There is a feedback mechanism for T secretion. So if T goes up, a negative feedback occurs on other hormones like FSH and LH which will inturn bring the T levels down. So it is kind of a cycle. YOUR Testosterone values are well within normal range ( It is called a normal range for a reason) and so you need not worry. If you are really worried you can do the FSH and LH levels. They should be also in normal levels.
HIV may cause decreased testosterone levels, but you have nothing to worry as your levels are well above the threshold level. No amount of increasing it will cause any difference.
Your testosterone is normal for your age, and does not seem to be the reason of your symptoms.
Your symptoms are probably due to the depression and stress your body is undergoing both physically and mentally.
Of the tablets you have taken, citalopram and sertraline are both selective serotonin reuptake inhibitors. They are known to decrease sex drive in 1 of 100 patients. If you are still on those tablets you can discuss it with your doctor and change to another group of drugs if required.
You can test your Haemoglobin levels and do Thyroid function tests to rule out any other pathology.
As for your doctor, I think she is doing a good job and you have nothing to worry.
I hope this has helped. Feel free to follow up.